Clostridium difficile colitis is found among people who take Levaquin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Flagyl, and have Multiple myeloma . We study 36,377 people who have side effects while taking Levaquin from FDA and social media. Among them, 155 have Clostridium difficile colitis. Find out below who they are, when they have Clostridium difficile colitis and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Levaquin has active ingredients of levofloxacin. It is often used in sinusitis. (latest outcomes from Levaquin 37,585 users)
Clostridium difficile colitis (inflammation of colon by clostridium difficile bacteria infection) has been reported by people with death, drug ineffective, agranulocytosis, abdominal pain, disease recurrence (latest reports from 5,907 Clostridium difficile colitis patients).
On Sep, 19, 2016
36,377 people reported to have side effects when taking Levaquin.
Among them, 155 people (0.43%) have Clostridium Difficile Colitis
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes talking very unpleasant for me. Has anyone made similar experiences and found a solution? Any suggestions are welcome. Kind regards, Tobias
Have C. Diff, a recent CT scan shows I have kidney stones. Exactly one month prior I had a CT scan as well, no stones. Are these related? Dr says the kidney stones are of no importance. I have been dealing with this for a year now, it is always a violent episode with diarrhea and/or vomiting, significant weight loss, excruciating abdominal and rectal cramping. In two of the incidents i had bloody liquid diarrhea. In all incidents I had diarrhea too many times to count. In the past year I have been prescribed 8 antibiotics some being two at a time. I am now on pain meds and nausea meds from this episode 4 days ago. Went to my dr this morning, he refused to refer me to a GI doctor because it would make him look like an idiot and that he can take care of the c diff. Now, i havent had a bowel movement for 3 weeks, after being diagnosed. Doctor only ordered another fecal, i reminded him i havent gone since the last test. He said when i do finally have a bowel movement to just bring it back then. I so badly need help! ERs say see your primary care, primary care does nothing. I am suffering so badly, i do not know where to turn. Sorry for the book ive written, just scared. Oh, and did i mention my doctors nurse is C Diff positive as well, before me of course. Thank you so ever much!
Was on metronidazole for c diff which didn't work to get rid of it. Wondering now if this oral vancomycin medication will do the job that the other couldn't do. So far this new medication has given me a very bad stiff neck. Has anyone taken this and it cured your c diff.
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes ...
Have C. Diff, a recent CT scan shows I have kidney stones. Exactly one month prior I had a CT scan as well, no stones. Are these related? Dr says the kidney stones are of no importance. I have been dealing with this for a year now, it is always a violent episode with diarrhea and/or ...
Hi I took 2 levaquin a few days ago and got flushes lightheadness and possibly more going to the doc tomorrow about lumps on my sternum; but all of a sudden my scalp has been burning and my hair getting dryer and breaking and it gets worse every time I wash it , it feels dead! I'm so scared I ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.